Has my lip filler been injected wrong? 5 days since I had 1ml filler (Photo)
Doctor Answers 6
Pain after Lip Augmentation
Thank you for your question. I recommend contacting your treating physician right away. Based on your photo and description you may have vascular occlusion or a bruise. Vascular occlusion happens when filler is mistakenly placed into a blood vessel, or was injected around a blood vessel and putting pressure on it. The filler needs to be dissolved with hyaluronidase.
Excessive swelling and bruising following injection of Restylane into the lips
Thank you for sharing your question. I am sorry to see the problem you are having. Inform your doctor immediately so that he can evaluate you ASAP. Good luck,
See a Doctor for Treatment Immediately
I recommend seeking an evaluation and treatment immediately based on your photo and description, it sounds like you may have a vascular occlusion. See an expert. Best, Dr. Emer
You might also like...
Vascular compromise after filler
It looks and sounds like you have had a vascular incident either material injected into a vessel or crimping it and you should get treatment immediately. Be sure you are seeing a board certified dermatologist or plastic surgeon
Color changes and bruising after lip filler
I agree with the sentiments below. Based on what you are describing, I would suggest being evaluated by your injector as soon as possible. They will want to examine you and make sure there is no vascular occlusion. Depending on the product used different things can be done to correct this.
Based on this photo and the symptom of pain, I recommend that you contact your dermatologist or plastic surgeon ASAP. You may have suffered a vascular occlusion in which the filler was mistakenly placed into a blood vessel, or the filler was injected around a vessel and put pressure on it.